# SDR A6WA201240776

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 20,186 hours, 19,609 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: ZCDB9A023
- Part serial: AW035
- Condition: Faulty
- Location: Electrical Sys
- Part time: 974 hours, 972 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU VOLTAGE OUTPUT BOUNCES BETWEEN 115 AND MID 80'S.  REF WO 182603 FOR REPLACEMENT OF CONTACT K1XB BUSBAR 2W5XA & WORE XB2 A2OB OPS CHECK GOOD AT THIS TIME REMOVED PLACARD/MEL.
